# SDR HALA2016072000142

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 12,175 hours, 1,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 395, AIR TURNBACK TO DEPARTURE DUE TO THE GREEN HYDRAULIC SYSTEM LOW ECAM MESSAGE APPEARED 45 MINUTES INTO THE FLIGHT AT FL370, RESERVOIR SHOWS HALF EMPTY, ALL GREEN PUMPS TURNED OFF.  FOLLOWED MANUAL GEAR EXTENSION AND OTHER GREEN HYDRAULIC SYSTEM OUT PROCEDURES.  REPLACED GREEN SYSTEM HP MANIFOLD PLUG PACKING.
